# SDR UHLA2014121500851

- Difficulty date: December 15, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 28,881 hours, 17,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, SERVICE DOOR FWD OPEN MASTER WARNING EICAS MESSAGE.  F/A CHECKED DOOR R1 AND REPORTED THAT IT SHOWED CLOSED, DOOR INDICATOR SHOWED HALF GREEN/RED.  OPS CHECKED R1 DOOR, ALL INDICATIONS NORMAL.  LATER IN FLIGHT EICAS MESSAGE "DOOR SERV FWD OPEN".  COMPLIED WITH QRH, INDICATORS ON DOOR INDICATED NORMAL.  ADJUSTED R1 DOOR PROXIMITY SWITCH IAW AMM 52-72-20.
